# SDR SWAA2022020366957

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 66,542 hours, 30,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LIGHT BEHIND THE LH OVER WING EXIT HAS A CRACKED LENS ; / [01] R&R'ED L/H O/W EXIT LIGHT LENS LOCATED BEHIND L/H O/W EXIT IAW AMM 33-51-04.
